# SDR DALA2024090608765

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 24,103 hours, 9,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5594844) DURING SVC FOUND EXIT SIGN INOP NEXT TO EMERGENCY EXIT HATCH, LT HAND SIDE. REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK (M1670) PER B737 AMM 33-51. LIGHT OPERATES NORMAL.
